MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.5MM REAMING ROD WITH BALL TIP/950MM-STERILE; REAMER

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.5MM REAMING ROD WITH BALL TIP/950MM-STERILE; REAMER
Model Number 351.706S
Medical Device Problem Codes Break (1069); Entrapment of Device (1212)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/24/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.A device history record (dhr) review was conducted: manufacturing location: (b)(4) precision metals / inspected, packaged and released by: monument.Release to warehouse date: 20-sep-2021.Expiration date: 31-aug-2030.Part number: 351.706s, 2.5mm reaming rod with ball tip/950mm - sterile.Lot number: 282p087 (sterile).Lot quantity: 75.Production order traveler met all inspection acceptance criteria.Inspection sheet, incoming final inspection, met all inspection acceptance criteria.Certificate of conformance was reviewed and determined to be conforming.Packaging label logs (pll) lppf were reviewed and determined to be conforming.Redlined packaging bom was reviewed and determined to be conforming with no additional deviations to normal packaging identified.Scn was reviewed and determined to be conforming.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the inspection or release of this product that would contribute to this complaint condition.Component part(s) reviewed: part number: 41033, mp35n*ri2.50, lot number: 319p283, lot quantity: 1.657 lbs.Inspection instruction met all inspection acceptance criteria.Certificate was reviewed ad determined to be conforming.Lot summary report met all inspection acceptance criteria.Raw material receiving/putaway checklist met all inspection acceptance criteria.This lot met all dimensional, visual, sterility and packaging criteria with no issues documented during the inspection or release of the product that would contribute to this complaint condition.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, during a procedure, the tip of 2.5 ball tipped guidewire broke off in patient's femur.The end of wire was pre-bent prior to placing in patient and the wire broke where it had been bent.The surgeon did not retrieve the broken fragment.There was no surgical delay.The procedure was successfully completed with no patient consequences.This report is for one (1) 2.5mm reaming rod with ball tip/950mm-sterile this is report 1 of 1 for complaint (b)(4).

Brand Name
2.5MM REAMING ROD WITH BALL TIP/950MM-STERILE
Common Device Name
REAMER
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kara ditty-bovard
1302 wrights lane east
west chester, PA 19380
6103142063
MDR Report Key12824362
Report Number2939274-2021-06727
Device Sequence Number13823375
Product Code HTO
UDI-Device Identifier10886982193858
UDI-Public(01)10886982193858
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number351.706S
Device Catalogue Number351.706S
Device Lot Number282P087
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/24/2021
Initial Report FDA Received Date11/16/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/20/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale